# SDR SIMA201018104

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 16,003 hours, 11,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P222351CH00
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR FLIGHT 3712 THE EMERGENCY FLOOR PATH LIGHTING RIGHT SIDE AFT OF FS 775.74 WAS FOUND TO BE DELAMINATING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY FLOOR PATH LIGHTING ON THE RIGHT SIDE AFT OF FS 775-2-74 IAW AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
